Home > internal medicine > Acquired circulating anticoagulant syndrome

Acquired circulating anticoagulant syndrome

Acquired circulating anticoagulant syndrome refers to a group of diseases with bleeding as the main symptom caused by the increase of circulating anticoagulant substances in the blood (including excessive heparin like anticoagulant substances, excessive anticoagulant drugs, lupus anticoagulant substances, etc.).

Symptoms

Cavernous hemangioma thrombocytopenia syndrome

Acquired vitamin K-dependent coagulation factor abnormality

Acquired circulating anticoagulant syndrome

Acquired platelet dysfunction

acquired hemophilia

Pyrimidine 5 '- nucleotide deficiency

Huntington's disease dementia

IgA nephropathy

Type II renal tubular acidosis

Type I renal tubular acidosis

Type I diabetes mellitus

Myoclonus

cervical spondylopathy

hyperthyroidism

Alcoholic liver

thyroiditis

hypothyroidism

colitis

alcoholism

Anxiety disorder

Common Health Issues

Health News